# SDR SIMA0461

- Difficulty date: February 15, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N905AE
- Make and model: Saab 340B
- Aircraft serial: 340B319
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 3071
- Condition: Failed
- Location: Row 11
- Stage of operation: TX
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3580 - EMERGENCY FLOOR LIGHT OUT AT ROW 11.  REMOVED AND REPLACED LIGHT BULB AT ROW 11 EMERGENCY FLOOR LIGHT.  OPS CHECK GOOD.  (M)
